# SDR ASOA201001928

- Difficulty date: December 11, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 19,994 hours, 13,729 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK SUPPORT UNDER CTR FLOORBOARD AT FS 533 IS CORRODED.  ACCOMPLISHED REPAIR LT SEAT TRACK SUPPORT IAW SRM 53-00-00 AND REO 670-53-31-189 AND EC/TC REO 670-53-31-189.
